# SDR HEEA079025

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,575 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 407375012101
- Part serial: NA
- Condition: Damaged
- Location: Fadec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS OUTER INSULATION COVER OIL SOAKED.
